# SDR YENA20110713299

- Difficulty date: July 13, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 24,057 hours, 8,428 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 20092455102
- Part serial: MA36899
- Condition: Seized
- Location: E&E Bay
- Part time: 16,483 hours, 5,835 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT NR  895 BOS-PUJ, AIRCRAFT DIVERTED TO BDA DUE TO AFT AVIONICS POWER RACK SMOKE LIGHT ILLUMINATED IN FLIGHT.  ON TROUBLESHOOTING THE TECHNICIAN FOUND LTV COOLING FAN SEIZED.  REMOVED AND REPLACED COOLING FAN.  WORK PERFORMED PER LTV MM 23-39-00.  OPS CHECK OK.
